Table of Contents
International Journal of Stochastic Analysis
Volume 2011, Article ID 840908, 19 pages
http://dx.doi.org/10.1155/2011/840908
Research Article

Large Deviations for Stochastic Differential Equations on Associated with the Critical Sobolev Brownian Vector Fields

Department of Mathematics, Shanghai University of Finance and Economics, 777 Guoding Road, Shanghai 200433, China

Received 25 January 2011; Revised 30 July 2011; Accepted 18 August 2011

Academic Editor: Henri Schurz

Copyright © 2011 Qinghua Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Fang and T. Zhang, “Isotropic stochastic flow of homeomorphisms on Sd for the critical Sobolev exponent,” Journal de Mathématiques Pures et Appliquées, vol. 85, no. 4, pp. 580–597, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Freidlin and A. Wentzell, “On small random perturbations of dynamical systems,” Russian Mathematical Surveys, vol. 25, pp. 1–55, 1970. View at Google Scholar
  3. J. Ren and X. Zhang, “Schilder theorem for the Brownian motion on the diffeomorphism group of the circle,” Journal of Functional Analysis, vol. 224, no. 1, pp. 107–133, 2005. View at Google Scholar · View at Zentralblatt MATH
  4. P. Dupuis and R. S. Ellis, A Weak Convergence Approach to the Theory of Large Deviations, Wiley, New York, NY, USA, 1997.
  5. Z. Liang, “Stochastic differential equation driven by countably many Brownian motions with non-Lipschitzian coefficients,” Stochastic Analysis and Applications, vol. 24, no. 3, pp. 501–529, 2006. View at Publisher · View at Google Scholar
  6. Y. Le Jan and O. Raimond, “Integration of Brownian vector fields,” Annals of Probability, vol. 30, no. 2, pp. 826–873, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Kunita, Stochastic Flows, Cambridge University Press, Cambridge, UK, 1988.
  8. P. Malliavin, “The canonic diffusion above the diffeomorphism group of the circle,” Comptes Rendus de l'Académie des Sciences, vol. 329, no. 4, pp. 325–329, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Fang, “Canonical Brownian motion on the diffeomorphism group of the circle,” Journal of Functional Analysis, vol. 196, no. 1, pp. 162–179, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. Airault and J. Ren, “Modulus of continuity of the canonic Brownian motion “on the group of diffeomorphisms of the circle”,” Journal of Functional Analysis, vol. 196, no. 2, pp. 395–426, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH